# SDR SIMA200631705

- Difficulty date: December 11, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- Aircraft time: 17,402 hours, 21,339 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH FLAPS AT 20 DEGREES, GEAR DOWN AND POWER AT FLIGHT IDLE A PRONOUNCED VIBRATION WAS FELT THROUGHOUT THE AIRFRAME. PERFORMED AMERICAN EAGLE VIBRATION WORK CARD WITH NO DEFECTS NOTED - BALANCED LEFT AND RIGHT PROPELLORS. OPERATIONAL CHECK GOOD - PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS NOTED - RETURNED AIRCRAFT TO SERVICE
